# SDR CAL960068

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 21,275 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 431 - MSY - THE LEFT HYDRAULIC SYSTEM FLUID QUANTITY AND PRESSURE DROPPED TO ZERO WHILE IN FLIGHT.  THE AIRCRAFT LANDED AT MSY WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP CASE CRACKED.  THE PUMP WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
